The Stacks Project


Bibliography item: Temkin

authorTemkin, Michael
titleStable modification of relative curves
year2010
typearticle
urlhttp://dx.doi.org/10.1090/S1056-3911-2010-00560-7
journalJ. Algebraic Geom.
number4
volume19
pages603–677

BibTeX code

You can use the following code to cite this item yourself.

@article{Temkin,
  author = {Temkin, Michael},
  title = {Stable modification of relative curves},
  year = {2010},
  url = {http://dx.doi.org/10.1090/S1056-3911-2010-00560-7},
  journal = {J. Algebraic Geom.},
  number = {4},
  volume = {19},
  pages = {603--677},
}